# SDR AALA2020080429008

- Difficulty date: July 22, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 39,666 hours, 15,374 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D5311282600200
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF TRACK DUMMY RAIL AT FR16 AND BL Y503.2, MEASURING L= 0.691 IN, W= 0.086 IN, D= 0.588 IN. REPLACED DUMMY RAIL WITH NEW IAW A321 SRM 51-42-11-801, 51-72-11-911-001, DRAWING D53112825, AND  D53110984002 .
